# SDR USAA2014111800006

- Difficulty date: October 30, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 99,385 hours, 34,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146N364025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 FILIFORM CORROSION ON WATER SERVICE PAN BETWEEN BS 1621 TO 1670 & BETWEEN STRINGER 29L TO 29R.  REPLACED WATER SERVICE PAN IAW EA 106306.
